# SDR 7C7A2018012500352

- Difficulty date: January 15, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin Panel
- Part number: 85210021
- Condition: Dented
- Location: Airstair Door
- Part time: 39,525 hours, 42,531 cycles
- Component: Airstair Door, Dhav, DHC8106
- Component part number: 8521003001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN THE AIRSTAIR DOOR OUTER SKIN, P/N 85210021, ABOVE DOOR STOP 4.  REPAIRED IAW ECO 008.52-18.01.
